Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The second dual of the space of continuous functions. II


Author: Samuel Kaplan
Journal: Trans. Amer. Math. Soc. 93 (1959), 329-350
MSC: Primary 46.00
MathSciNet review: 0112030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0112030-9
PII: S 0002-9947(1959)0112030-9
Article copyright: © Copyright 1959 American Mathematical Society